# SDR CALA2013120393395

- Difficulty date: November 29, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 73,420 hours, 26,882 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH6P0222DLN
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT ENG LEAKING FLUID ABOUT 1 - 2 DROPS EVERY 5 - 6 SECONDS.  REPLACED DEPLOY HOSE ON NR 1 ENG WITH TEMPORARY LINE IAW GPM 01-0-13-003.  REPLACED TEMPORARY HOSE WITH PERMANENT HOSE FOR REVERSER DEPLOY.  LEAK & OPERATIONS CHECKED GOOD.
